Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Have bad tonsillitis. Why does it not hurt? Why back pain? Related?

Hi, I have bad tonsilltis but it doesn t hurt my throat that much although my doctor said its tonsilitis and I have penicillin which does help. I have really bad back pain which I don t know if it s related or not. I also get mild stabbing pains in my chest and sometimes in my stomach which is really uncomfortable. I don t know what it is and it s really confusing because I have recently had salty tastes in my mouth. Please help!
Asked On : Thu, 20 Sep 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
CN BE ASSOCIATED WITH POST NASAL DRIP OF SINUSES WHICH VCAN CAUSE PAIN ANDGASTOOESOPHAGEAL REFLUX CAUSING STOMACH PROBLEMS
YOU TAKE MTROGYL 200 MGM BD
CAP MOZA PLUS EMPTY STOMACH
TAB FLUNARAZINE 5 MGM NIGHT
TAB ALLEGRA 120 MGM OD
DO 2 WEEK
GET XRAY ONS WATERS VIEW TREAT SINUSES
AND PENIDURA SHOTS 12 LAC UNTS TO BE TAKEN AST AFTER EVERY MONTH FOR 5 MOMNTHS THIS WILL COVER BOTH
Answered: Fri, 21 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor